Estimates for homological dimension of configuration spaces of graphs

Volume 89 / 2001

Jacek Świątkowski Colloquium Mathematicum 89 (2001), 69-79 MSC: Primary 55M10; Secondary 20J05, 51F99. DOI: 10.4064/cm89-1-5


We show that the homological dimension of a configuration space of a graph ${\mit \Gamma }$ is estimated from above by the number $b$ of vertices in ${\mit \Gamma }$ whose valence is greater than $2$. We show that this estimate is optimal for the $n$-point configuration space of ${\mit \Gamma }$ if $n\ge 2b$.


  • Jacek ŚwiątkowskiInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    and Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image